Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 11, Issue 1


Published
on

January 1, 2023


Pages

1-5


DOI

Article

Existence and Convergence of Best Proximity Points in $M$ - Normal Cone Metric Spaces

Check for updates


Authors

Sirajo Yahaya* Affiliation:
Department of Mathematics and Statistics, American University of Nigeria, Yola, Adamawa State, Nigeria
, Danlami Ibrahim Kubau Affiliation:
Department of Mathematics, Ahmadu Bello University, Zaria, Kaduna, Kaduna State, Nigeria
and Ibrahim Aliyu Fulatan Affiliation:
Department of Mathematics, Faculty of Physical Sciences, Ahmadu Bello University, Zaria, Kaduna, Nigeria


Abstract

In this paper, using the notion of Banach, Kannan and Charterjea contraction mappings, we introduce cyclic $M T$ -contractions mapping and prove the existence and convergence of best proximity point in the context of complete $M$ - normal cone metric spaces.


Keywords

Fixed point, Best proximity point, Contraction map, cyclic contraction map, M - Normal Cone


Citation

Yahaya, S., Kubau, D. I., & Fulatan, I. A. (2023). Existence and convergence of best proximity points in $m$ - normal cone metric spaces. Journal of Analysis & Number Theory, 11(1), 1–5. https://doi.org/10.18576/jant/110101

Published by: Engineering Journals

Engineering Journals Logo